RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 5(113), Pages 181–182 (Mi umn6428)  

Scientific notes and problems

An example of an irreducible perfect mapping of a non-normal space onto a normal space

A. S. Mishchenko


Full text: PDF file (283 kB)

Bibliographic databases:
Received: 27.04.1962

Citation: A. S. Mishchenko, “An example of an irreducible perfect mapping of a non-normal space onto a normal space”, Uspekhi Mat. Nauk, 18:5(113) (1963), 181–182

Citation in format AMSBIB
\Bibitem{Mis63}
\by A.~S.~Mishchenko
\paper An example of an irreducible perfect mapping of a~non-normal space onto a~normal space
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 5(113)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn6428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=156323}
\zmath{https://zbmath.org/?q=an:0119.38302}


Linking options:
  • http://mi.mathnet.ru/eng/umn6428
  • http://mi.mathnet.ru/eng/umn/v18/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:90
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020